# SDR SWAA2016102108964

- Difficulty date: October 4, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 60,272 hours, 35,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: 284A36011
- Condition: Cracked
- Location: Bs 318.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY EQUIPMENT RACK VERTICAL STANCHION CRACKED AT BS 318.75, STRINGER 26L ON LOWER FLANGE.    R & R THE STANCHION IAW EA.
